MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED PRO; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED PRO; DEFIBRILLATOR
Model Number 90010200499991010
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device prompted it was analyzing and to not touch the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.However, the customer provided the clinical data file for review.The customer's report could not be confirmed.Review of the log showed the device was powered on at 22:19:04, and a valid ecg signal was detected by 22:19:09.Voice prompts instructed the user not to touch the patient during analysis, but cpr began pre-maturely at 22:19:12 and continued until 22:19:21.A shock was advised and delivered, likely influenced by motion artifact from ongoing cpr.After cpr resumed and the next analysis cycle occurred with proper adherence to prompts, the device correctly identified asystole and advised no shock.The device responded accordingly based on the algorithm and functioned as designed.Analysis for reports of this type has not identified an increase in trend.

Brand Name
AED PRO
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key22104529
Report Number1220908-2025-01853
Device Sequence Number17922779
Product Code MKJ
UDI-Device Identifier00847946016128
UDI-Public(01)00847946016128
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number90010200499991010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown